# SDR ASAA2018121027333

- Difficulty date: December 10, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 31,020 hours, 9,085 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNABLE TO MAKE A CALL ON SATCOM CONTINUED TO SAY 'NOT READY'. GROUNDED - YES. PER FIM 23-18 TASK 801, CYCLED SATCOM C/B FOR REBOOT THE SYSTEM. VERIFIED SAT 1 AND SAT 2 "READY" OPERATIONAL, PERFORMED SATISFACTORY SATCOM VOICE TEST PER AMM 23-15-00-730-801 STEP A.
